# SDR N6WA2025022202

- Difficulty date: February 20, 2025
- Submitted: February 22, 2025
- Operation: Air carrier
- Aircraft: N502GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10011
- Aircraft time: 48,695 hours, 38,436 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH AILERON CENTER HINGE LUGS HAVE GOUGES. REMOVED AND REPLACED RH AILERON IAW CRJ AMM 27-15-01.
